# SDR UIEA2019091905540

- Difficulty date: September 18, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,958 hours, 21,671 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L & R RADAR PRODUCING SPOKE ARTIFACTS, MAKING RADAR UNUSABLE. PERFORMED TEST IAW AMM 34-43-00, OPS CHECK NORMAL.
